Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Arches of feet itch badly. Have psoriasis on scalp. Reason for itching?

The arches of my feet itch BADLY. They have for at least a year, but they are getting worse. It used to be just my right foot , but lately .. it is both feet. i do have psoriasis , mostly on my scalp . I have been reading online & find that many people have this condition. Yet few have found any relief. Any suggestions? Could this be a problem with an organ? What do you think?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, it seems that you are having planter psoriasis, Apply salicylic acid with steroid oint. twice a day. Take tab. neotraxate 15 mg weekly ( 5 mg 12 hourly 3 dose weekly ). Antihitaminics to relieve itching. Use Tar containing shampoo daily. I think you will be improved. Avoid stress, worries. Do not use soap .... Ok
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor